# SDR QXEA2021052000250

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 27,746 hours, 30,092 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: C12432AA06
- Part serial: 347
- Condition: Malfunctioned
- Location: I/O Unit
- Part time: 10,541 hours, 10,604 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE AT FL 240 RECEIVED TCAS FAIL ELEV FEEL CAU, DEICE PRESS CAU, IOP2 FAIL MESSAGES.DIVERTED LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CDS & FOUND "NO DATA FROM IOP2" REPLACED IOP2 PER FIM TASK 31-41-06-810-806 & MTC 6314101  OPS TEST GOOD AIRCRAFT REMAINS CAT III STATUS PLACARD REFLECTS CAT III MTX CTL NOTIFIED. RETURNED TO SERVICE.
